MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751RNAP
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call blank display anomaly on the insulin pump.Customer¿s blood glucose level was 92 mg/dl.Troubleshooting for blank display was performed.Customer replaced the insulin pump with a new battery cap and the device remained blank.Troubleshooting was unable to resolve the issue and the display did not return.Customer was advised to discontinue use of the device and revert to a backup plan.Customer was advised that the device would be replaced and agreed to return the product for analysis.
 
Additional Manufacturer Narrative
Findings: pump passed displacement test, rewind test, basic occlusion test, prime test, excessive no delivery test, occlusion test, self test and unexpected alarm error test.Pump passed all operating currents tested within the spec range and passed off no power test.Pump was monitored and tested with no blank display noted.Pump received with corroded battery tube, cracked reservoir tube lip, cracked case near display window corners and minor scratches on display window noted.The battery cap was inspected and no anomaly was noted.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.

Brand Name
530G INSULIN PUMP MMT-751RNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6829000
Report Number2032227-2017-42156
Device Sequence Number19232630
Product Code OZO
UDI-Device Identifier00643169507999
UDI-Public(01)00643169507999
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAP
Device Catalogue NumberMMT-751RNAP
Device Lot NumberA3751RNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2017
Initial Date Received by Manufacturer 08/05/2017
Supplement Date Received by Manufacturer10/27/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight230